Том 71
№ 8

All Issues

Bondarev B. V.

Articles: 2
Article (Russian)

Bernstein inequality under averaging of elliptic systems in periodic random media

Bondarev B. V., Korolev M. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 12. - pp. 1638-1650

We construct the exponential Bernstein inequality for normed fluctuations of a solution of the Dirichlet problem with rapidly oscillating periodic random coefficients with respect to a solution of the averaged Dirichlet problem.

Article (Russian)

Some properties of multiparameter random fields

Bondarev B. V., Zhirnyi G. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 12. - pp. 1609–1621

We study some properties of multiparameter random fields, namely, the problems of absolute continuity of measures and averaging in the multiparameter case. For a special stochastic system, we present inequalities of large deviations.